Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Gennadi M. Henkin and Jürgen Leiterer
Title: Andreotti-Grauert theory by integral formulas
Additional book information: Progress in Mathematics, vol. 74, Birkhäuser, Boston, Basel, Berlin, 1988, 270 pp., $44.90. ISBN 0-8176-3413-4.

References [Enhancements On Off] (What's this?)

  • Aldo Andreotti and Hans Grauert, Théorème de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193–259 (French). MR 0150342
  • Wolf Barth, Der Abstand von einer algebraischen Mannigfaltigkeit im komplex-projektiven Raum, Math. Ann. 187 (1970), 150–162 (German). MR 0268181
  • Ferdinand Docquier and Hans Grauert, Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann. 140 (1960), 94–123 (German). MR 0148939
  • Wolfgang Fischer and Ingo Lieb, Lokale Kerne und beschränkte Lösungen für den 𝛿-Operator auf 𝑞-konvexen Gebieten, Math. Ann. 208 (1974), 249–265 (German). MR 0342732
  • Hans Grauert, On Levi’s problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460–472. MR 0098847
  • Hans Grauert, Une notion de dimension cohomologique dans la théorie des espaces complexes, Bull. Soc. Math. France 87 (1959), 341–350 (French). MR 1505124
  • Hans Grauert and Reinhold Remmert, Theory of Stein spaces, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 236, Springer-Verlag, Berlin-New York, 1979. Translated from the German by Alan Huckleberry. MR 580152
  • G. M. Henkin and J. Leiterer, Theory of functions on complex manifolds, Mathematische Lehrbücher und Monographien, II. Abteilung: Mathematische Monographien [Mathematical Textbooks and Monographs, Part II: Mathematical Monographs], vol. 60, Akademie-Verlag, Berlin, 1984. MR 795028
  • Michael Hortmann, Über die Lösbarkeit der ∂-Gleichung auf Ringgebieten mit Hilfe von 𝐿^{𝑝}-, \cal𝐶^{𝑘}- und \cal𝐷-stetigen Integraloperatoren, Math. Ann. 223 (1976), no. 2, 139–156 (German). MR 0422688
  • R. Michael Range, Holomorphic functions and integral representations in several complex variables, Graduate Texts in Mathematics, vol. 108, Springer-Verlag, New York, 1986. MR 847923
  • R. Michael Range and Yum Tong Siu, 𝐶^{𝑘} approximation by holomorphic functions and ∂-closed forms on 𝐶^{𝑘} submanifolds of a complex manifold, Math. Ann. 210 (1974), 105–122. MR 0350068
  • Karl Stein, Analytische Funktionen mehrerer komplexer Veränderlichen zu vorgegebenen Periodizitätsmoduln und das zweite Cousinsche Problem, Math. Ann. 123 (1951), 201–222 (German). MR 0043219

Review Information:

Reviewer: R. Michael Range
Journal: Bull. Amer. Math. Soc. 23 (1990), 190-197
DOI: https://doi.org/10.1090/S0273-0979-1990-15930-0